Browse Title Index


 
Issue Title
 
Vol 4, No 3 (2019) AN EXAMPLE OF THE DECOMPOSITION NON-UNIQUENESS FOR A 3-DIMENSIONAL GEOMETRIC OBJECT Details   PDF
S. V. Matveev
 
Vol 3, No 4 (2018) ANALYSIS OF FLUID DYNAMICS OF CAVITATIONAL LAUNCH TECHNIQUE Details   PDF
V. I. Pegov, I. Yu. Moshkin
 
Vol 3, No 2 (2018) ANALYSIS OF THE TEXTS FOR PREDICTING THE CHURN OF ISP Details   PDF
A. A. Karyakina, D. S. Botov
 
Vol 7, No 2 (2022) ARLEN MIKHAYLOVICH IL'IN. 90 YEARS SINCE THE BIRTH Details   PDF
Антон Скорынин
 
Vol 2, No 1 (2017) ARLEN MIKHAYLOVICH IL'IN. TOWARDS 85TH BIRTHDAY Details   PDF
Антон Скорынин
 
Vol 1, No 1 (2016) ASYMPTOTIC EXPANSION OF A MONODROMY MAP Details   PDF
N. B. Medvedeva
 
Vol 5, No 4 (1) (2020) ASYMPTOTICALLY (w, c)-ALMOST PERIODIC TYPE SOLUTIONS OF ABSTRACT DEGENERATE NON-SCALAR VOLTERRA EQUATIONS Details   PDF
M. Kostic, V.E. Fedorov
 
Vol 2, No 3 (2017) ASYMPTOTICS OF A BOUNDARY-VALUE PROBLEM SOLUTION FOR THE LAPLACE EQUATION WITH TYPE CHANGING OF THE BOUNDARY CONDITION ON TWO SMALL SITES Details   PDF
A. A. Ershov, M. I. Rusanova
 
Vol 1, No 2 (2016) ASYMPTOTICS OF SOLUTION OF THE RICCATI EQUATION Details   PDF
M I. Rusanova
 
Vol 1, No 1 (2016) ASYMPTOTICS OF THE SOLUTION OF A NONLINEAR CAUCHY PROBLEM Details   PDF
Yu. A. Krutova
 
Vol 1, No 1 (2016) ASYMPTOTICS OF THREE-DIMENSIONAL INTEGRALS SINGULARLY DEPENDING ON A SMALL PARAMETER Details   PDF
A. A. Ershov
 
Vol 6, No 1 (2021) BATIRKHAN KHUDAIBERGENOVICH TURMETOV (TO THE 60TH ANNIVERSARY) Details   PDF
Sh.A. Alimov, R.R. Ashurov, T.Sh. Kalmenov, B.E. Kanguzhin, V.V. Karachik, M.A. Sadybekov, A.M. Sarsenbi, D. Suragan, N.E. Tokmagambetov, B.T. Torebek, S.R. Umarov, V.E. Fedorov
 
Vol 2, No 1 (2017) BIORTHOGONAL WAVELET CODE IN FIELDS OF CHARACTERISTIC TWO Details   PDF
A. A. Soloviev, D. V. Chernikov
 
Vol 6, No 1 (2021) BITCOIN ABNORMAL TRANSACTION DETECTION MODEL BASED ON MACHINE LEARNING Details   PDF
E.V. Feldman, A.N. Ruchay, V.K. Matveeva, V.D. Samsonova
 
Vol 3, No 4 (2018) BOUNDARY PROBLEMS FOR A CLASS OF DIFFERENTIAL EQUATIONS WITH MULTIPLE CHARACTERISTICS Details   PDF
A. I. Kozhanov, A. Kh. Kodzokov
 
Vol 2, No 3 (2017) BOUNDARY VALUE PROBLEM FOR A LINEAR SYSTEM OF EQUATIONS WITH THE PARTIAL DERIVATIVES OF FRACTIONAL ORDER Details   PDF
M. O. Mamchuev
 
Vol 6, No 4 (2021) BOUNDARY VALUE PROBLEMS FOR FIRST ORDER PARTIAL DIFFERENTIAL EQUATION WITH THE DZHRBASHYAN - NERSESYAN OPERATORS Details   PDF
F.T. Bogatyreva
 
Vol 2, No 2 (2017) BOUNDED INTEGRAL OPERATORS IN SOME WEIGHTED SPACES OF ANALYTIC FUNCTIONS ON PRODUCT DOMAINS AND RELATED RESULTS Details   PDF
R. F. Shamoyan, S. P. Maksakov
 
Vol 5, No 1 (2020) BOUNDEDNESS OF OPERATORS WITH PARTIAL INTEGRALS WITH THE MIXED NORM. I Details   PDF
L.N. Lyakhov, N.I. Trusova
 
Vol 5, No 3 (2020) BOUNDEDNESS OF OPERATORS WITH PARTIAL INTEGRALS WITH THE MIXED NORM. II Details   PDF
L.N. Lyakhov, N.I. Trusova
 
Vol 2, No 2 (2017) CALCULATION OF THE POWER SERIES COEFFICIENTS OF A MONODROMY MAP IN THE MAPLE ENVIRONMENT Details   PDF
N. B. Medvedeva, M. A. Sosnovskaya
 
Vol 6, No 2 (2021) c-ALMOST PERIODIC TYPE DISTRIBUTIONS Details   PDF
M. Kostic, S. Pilipovic, D. Velinov, V.E. Fedorov
 
Vol 4, No 4 (2019) CARBON MALDISTRIBUTION DURING THE MARTENSITIC TRANSFORMATION Details   PDF
A.M. Chekhunova, Yu.V. Pakharukov
 
Vol 1, No 4 (2016) CASSON INVARIANT FOR A SERIES OF 3-MANIFOLDS Details   PDF
Ph. G. Korablev
 
Vol 7, No 2 (2022) CHARACTERIZATION OF GENERALIZED PERIODIC VECTOR FIELDS ON HYPERBOLIC SPACE Details   PDF
N.P. VOLCHKOVA, VIT.V. VOLCHKOV
 
26 - 50 of 282 Items << < 1 2 3 4 5 6 7 8 9 10 > >>